Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Diarrah after vac shots normal?

So 10 days ago we went got my 2 month old his shots and they told me that with the vac he had to drink that it could make him sick and have diarrah well that was 10 days ago and he still has loose bowels, its not bad bad but its like he is using it at least 6 times a day. He is not crying or being fussing like he is sick and he has no fever. Is this just normal or should I call his DR.?

 
Anonymous

Asked by Anonymous at 10:03 AM on Sep. 30, 2009 in Babies (0-12 months)

This question is closed.
Answers (3)
  • If you EVER feel anything is not right with him do not hesitate to call the doctor! That's what they are there for and they are a heck of a lot more educated than a bunch of strangers on a Mommy website!

    =P
    o0laurie.love0o

    Answer by o0laurie.love0o at 10:08 AM on Sep. 30, 2009

  • Call your doctor.
    Anonymous

    Answer by Anonymous at 10:09 AM on Sep. 30, 2009

  • I would call the doc just to ask but mine also always told me that the side affects could happen up to 2 weeks.
    Anonymous

    Answer by Anonymous at 10:46 AM on Sep. 30, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN